Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had finished periods, again brown to red heavy bleeding, with cramping appeared

I finished my period Monday and completely stopped bleeding Tuesday and Wednesday. Thursday I started cramping and slightly bleeding again, the bleeding has started getting a lot heavier. The bleeding at first was a brownish color and now on Sunday it is just bright bred blood. I am filling up at least two tampons a day. The only pain that i am having is cramping and slight side pains.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  943
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you have had normal 28-30 day cycles prior to this and are sexually active without any contraception, you should exclude pregnancy. else, you should exclude a hormonal imbalance or some other local cause for the bleeding. You should see a gynecologist, get a local exam, trans-vaginal sonogram, blood counts, bleeding time and clotting time and urinalysis. You may need hormonal supplementation and styptics to arrest the bleeding along with nutritional supplements. Please maintain a healthy weight and a healthy diet. Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor